# SDR AALA961400

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Rib
- Part number: 113N1511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND LEFT WING AILERON ATTACH HINGE RIB WAS BLENDED TO REMOVE CORROSION, REMAINING MATERIAL IS BEYOND SRM LIMITS.  REPAIRED PER MRB 757952.  (M)
